# SDR K11A2018100505

- Difficulty date: May 22, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 50,889 hours, 33,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - FLIGHT CREW COMPARTMENT AT APPROX STA 250 LBL 48" EVIDENCE OF CORROSION (JD-50)
